MAUDE Adverse Event Report: LAKE REGION MEDICAL VICTORY 14 (300CM, 30G)

LAKE REGION MEDICAL VICTORY 14 (300CM, 30G)
Model Number 901023-30
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
4 opticrosses, 3 angioplasty balloons and 1 victory 14 wire caused some problems during the cases.Details are as below.Opticross 18 the surgical techncianhas 4 opticross 18 which are faulty devices.2 of them stopped projecting images in the middle of using the ivus, so she opened another brand new one and worked perfectly fine.2 of them had issues with the connector that connects to the actual mdu devices and did not give any images.Coyote 2 x 40 x 144 · sterling 4 x 40 x 135 · sterling 6 x 80 x 135 all above 3 balloons burst during the cases without reaching the maximum burst pressure of each balloon.· 1 victory 14 (30 grams) wire the tip of the wire broken into pieces while using for the case.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation report is attached to this report.
 
Event or Problem Description
4 opticrosses, 3 angioplasty balloons and 1 victory 14 wire caused some problems during the cases.Details are as below.· opticross 18 the surgical techncian has 4 opticross 18 which are faulty devices.2 of them stopped projecting images in the middle of using the ivus, so she opened another brand new one and worked perfectly fine.2 of them had issues with the connector that connects to the actual mdu devices and did not give any images.· coyote 2 x 40 x 144 · sterling 4 x 40 x 135 · sterling 6 x 80 x 135 all above 3 balloons burst during the cases without reaching the maximum burst pressure of each balloon.· 1 victory 14 (30 grams) wire the tip of the wire broken into pieces while using for the case.

Brand Name
VICTORY 14 (300CM, 30G)
Common Device Name
VICTORY 14 (300CM, 30G)
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key17037105
Report Number3006010712-2023-00027
Device Sequence Number6898115
Product Code DQX
UDI-Device Identifier08714729826651
UDI-Public08714729826651
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number901023-30
Device Catalogue NumberH74939231300300
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown